# SDR AALA202112299628

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737*
- Aircraft serial: 33337
- Aircraft time: 17,455 hours, 7,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2L DOOR ARMED FLAG IS TORN AND FRAYED NEAR SNAP BUTTON HOUSING. REPLACED DOOR ARMED FLAG WITH SERVICEABLE UNIT IAW B737NG SRM 51-740-02.
